MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR
Model Number MU-631RA
Medical Device Problem Codes Loose or Intermittent Connection (1371); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that this bedside monitor (bsm) is not showing up in the central nurse's station (cns).There was no patient injury reported.
 
Additional Manufacturer Narrative
The customer reported that this bedside monitor (bsm) is not showing up in the central nurse's station (cns).According to the customer, all the selections and information were grayed out.The customer removed and re-docked the transport monitor, powered down the main monitor and checked that the cable was plugged in; however, the issue remained.Technical support (ts) informed the customer that there definitely appears to be a connection issue.Ts asked the customer to have their biomed reach out to do a deeper troubleshooting.The patient was moved to a different room.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 12/10/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that this bedside monitor (bsm) is not showing up in the central nurse's station (cns).According to the customer, all the selections and information were grayed out.The customer removed and re-docked the transport monitor, powered down the main monitor and checked that the cable was plugged in; however, the issue remained.Technical support (ts) informed the customer that there definitely appears to be a connection issue.Ts asked the customer to have their biomed reach out to do a deeper troubleshooting.The patient was moved to a different room.There was no patient injury reported.Investigation summary: the device with the reported issue was not returned for evaluation; therefore, a root cause could not be determined.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 12/03/2025 i called patti to ask if the reported issue has been resolved and if resolved, how it was resolved.A message was left for patti to call me back with this information.Attempt # 2: 12/05/2025 i called patti to ask if the reported issue has been resolved and if resolved, how it was resolved.A message was left for patti to call me back with this information.Attempt # 3: 12/10/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow up, what type? h11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
LIFE SCOPE TR
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23768871
Report Number8030229-2025-05931
Device Sequence Number10594456
Product Code MHX
UDI-Device Identifier04931921103517
UDI-Public(01)04931921103517
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-631RA
Device Catalogue NumberMU-631RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown